On the Uniqueness of Ricci Flow

Man Chun Lee*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this note, we study the problem of the uniqueness of solutions to the Ricci flow on complete noncompact manifolds. We consider the class of solutions with curvature bounded above by C / t when t> 0 and prove a uniqueness result when initial curvature is of polynomial growth and Ricci curvature of the flow is relatively small.

Original languageEnglish (US)
Pages (from-to)3098-3112
Number of pages15
JournalJournal of Geometric Analysis
Volume29
Issue number4
DOIs
StatePublished - Dec 1 2019

Keywords

  • Ricci flow
  • Unbounded curvature
  • Uniqueness problem

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'On the Uniqueness of Ricci Flow'. Together they form a unique fingerprint.

Cite this